# SDR UPS02838770

- Difficulty date: June 25, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R3 DOOR UPPER AFT CORNER HAS CRACK INDICATION FOUND BY RADIOGRAPHIC INSPECTION.  REPAIRED DOOR JAMB CORNER IAW DC8 SRM 53-2-0 FIG 16.
